The patient is my father.He usually does not drink alcohol and has a regular diet.On June 14, he had a sudden emergency with severe pain in his stomach, and the doctor diagnosed gastric perforation and immediately scheduled an operation to find the location of the stomach perforation, which was treated with sutures.On August 30, a gastroscopy and erythema pathology analysis were performed, and the gastroscopist said at that time that no obvious stomach abnormality was found and it was unclear why there was a gastric perforation.The detailed report is attached.I would like to know why the previous gastric perforation occurred, whether it is still possible to follow up, and how it should be treated and prevented.
The cause of gastric perforation is unknown, now it has been operated, the pathological examination done is non-atrophic gastritis, and there is intestinal epithelialized foreign body hyperplasia, the next step is gastric cancer, only one step away, so it is necessary to regular treatment and frequent review of gastroscopy.Eat more liquid and light diet.Do not eat spicy foods.
According to your description of this situation, if the stomach perforation after gastroscopy results, I see no problem, but this situation has appeared atrophic gastritis, then this situation you should pay attention to the future, do not smoke and drink again, pay attention to control their diet, and then should eat some omeprazole and other drugs to treat
Gastric perforation is a common type of acute abdomen, mostly due to poor dietary habits leading to peptic ulcers, which in turn cause gastric perforation.Clinical manifestations are nausea, sudden abdominal pain, lower blood pressure and other symptoms. Patients with gastric perforation should promptly go to the hospital for ultrasound, x-ray, abdominal puncture and other examinations to make a clear diagnosis, and treatment can be conservative or surgical according to the size of the perforation, and conservative treatment generally uses fasting and injection of acid suppressants and antibiotics.